# SDR AALA20090630TUL29

- Difficulty date: June 24, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT BEAM STATION 1155-1212.  INSTALLED AFT CARGO DOOR BEAM DOUBLER PER AARD 53-10-00-3.
